# SDR YV3R2021083100488

- Difficulty date: August 24, 2021
- Submitted: August 31, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-NM
- Make and model: Robsin R22BETAII
- Aircraft serial: 4735
- Aircraft time: 2,203 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 2093
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 WAS INTERMITTENTLY FAILING DURING ENGAGEMENT.
